Scientific Publicactions

Papers Published in International refereed journals

    1. "Radially Symmetric Solutions of a Class of Problems of the Calculus of Variations without convexity assumptions", Ann. Inst. Henri Poincaré Analyse non Linéaire, 9 No 4 (1992), 465-478 (with A. Cellina).

    2. "Existence Theorems for a Class of Non-convex Problems in the Calculus of Variations", J. Optim. Theory Appl., 78No 1 (1993), 31- 48.

    3. "The Lack of Lower Semicontinuity and Non-existence of Minimizers", Nonlinear Analysis: TMA, 23 No 1 (1994), 143-153.

    4. "On Total Differential Inclusions", Rendiconti del Seminario Matematico della Università di Padova, 92 (1994), 9-16 (with A. Bressan).

    5. "Multivariable Aumann Integral and Controlled Wave Equations", Journal of Mathematical Analysis and Applications, 189 (1995), 315-334 (with A. Bressan).

    6. "On a notion of subdifferentiability for non-convex functions", Optimization: a journal of mathematical programming and operations research, 33 (1995), 1-8.

    7. "On lower perturbations of a class of non-convex integrals", Numerical Functional Analysis and Optimization, 16 No 1 & 2 (1995), 111-125.

    8. "Some Remarks about Relaxation Problems in the Calculus of Variations", Proceedings of the Royal Society of Edinburgh Sect. A, 126 (1996), 665-675.

    9."On Radial Solutions to Non-convex Variational Problems", Houston Journal of Mathematics, 22 No 1 (1996), 161-181.

    10. "On minima of the difference of functions", Journal Optimization Theory and Applications, 93 No 3 (1997), 525-531.

    11. "Approximate minima via the Ekeland variational principle", Numerical Functional Analysis and Optimization, 18 No 7 & 8 (1997), 777-788.

    12. "Simplified Global Optimality Conditions in Generalized Conjugation Theory" (Chapter 14) in Generalized Convexity, Generalized Monotonicity: Recent Results, Jean-Pierre Crouzeix et al. (eds.), Kluwer Academic Publishers, Boston, London, Dordrecht (1998) 305-329 (with J.E. Martinez-Legaz).

    13. "Non-convex variational problems related to a hyperbolic equation", SIAM, J. on Control and Optimization, 37 No 6 (1999), 1751-1766 (with S. Perrotta).

    14. "Optimal solutions in an allocation process for a continuum of traders", J. of Global Optimization, 16 No 2 (2000), 153-165.

    15. "Existence theorems for generalized noncoercive equilibrium problems: the quasiconvex case", SIAM, J. on Optimization, 11 No 3 (2000), 675-690.

    16. "Simplified optimality conditions for minimizing a difference of vector-valued functions", J. of Optimization Theory and Applications, 108 No 3 (2001), 571-586 (with W. Oettli).

    17. "Optimality conditions in non-convex set-valued optimization", Mathematical Methods of Operations Research, 53 No 3 (2001), 403-417.

    18. "A variational problem related to a continuous-time allocation process for a continuum of traders", J. of Mathematical Analysis and Applications, 261 (2001), 448-460 (with J.-P. Raymond).

    19. "Ideal, weakly efficient solutions for convex vector optimization problems", Math. Program., Ser. A, 93 No 2 (2002), 453-475.

    20."Generalized vector quasi-equilibrium problems with applications", J. of Mathamatical Analysis and Applications, 277 No 1 (2003), 246-256 (with Q. H. Ansari).

    21. "Vector equilibrium problems under recession analysis", Journal of Global Optimization, 26 No 2 (2003), 141-166 (with Fernando Flores-Bazán).

    22. "Radial epiderivative and recession functions in non-convex vector optimization", SIAM J. Optimization, 14 No 1 (2003), 284-305.

    23."Existence theory for finite dimensional pseudomonotone equilibrium problems", Acta Applicandae Mathematicae, 77 No 3 (2003), 249-297.

    24. "Semi-strictly quasiconvex vector functions and non-convex vector optimization", Mathematical Methods of Operations Research, 59 No 1 (2004), 129-145.

    25. "The linear complementarity problem under asymptotic analysis", Mathematics of  Operations Research, 30 (2005),  73-90.

    26. "On the representetation of approximate subdifferentials for a class of generalized convex functions", Set-Valued Analysis , 13 (2005),  151-166 (with D. Carrasco).

    27. "An iterative algorithm for random generalized nonlinear mixed variational inclusion for random fuzzy mappings", Applied Mathematics and Conputation,  167 No 2 (2005),  pp. 1400-1411 (with R. Ahmad) .

    28. "Characterizing Q-matrices beyond L-matrices", J. of Optimization Theory and Applications 127 (2005), No 2, 447-457 (with R.  López).

    29. "Asymptotic analysis, existence and sensitivity results for a class of multivalued complementarity problems", ESAIM, Control Optimization and Calculus of Variations, 12  No 2 (2006), 271-293  (with R. López)

    30. "Characterization of the nonemptiness and compactness of solution sets in convex and nonconvex vector optimization", J. Optimization Theory and Applications, 130 No 2 (2006), 185-207 (with Cristián Vera).

    31. "An optimal alternative theorem and applications to mathematical programming", J. of Global Optimization, 37 No 2 (2007), 229-243. (with Nicolas Hadjisavvas and Cristián Vera).

    32. "Characterizing efficiency without linear structure: a unified approach", J. of Global Optimization, 41 No 1 (2008), 43-60 (with E. Hernández and V. Novo).

    33. "Weak efficiency in multiobjective quasiconvex optimization on the real-line without derivatives", Optimization, 58 No 1 (2009), 77-99. (with Cristián Vera).

    34. "Strict effciency in set-valued optimization", SIAM J. Control and Optimization, 48 No 2 (2009), 881-908 (with Bienvenido Jiménez).

    35. "Unifying efficiency and weak efficiency in generalized quasiconvex vector minimization on the real-line", International Journal of Optimiization: Theory, Methods and Applications, 1 No 3 (2009), 247-265 (with Cristián Vera).

    36. "Asymptotically bounded multifunctions and the MCP beyond copositivity", Journal of Convex Analysis, 17 No 1 (2010), 253-276.

    37. "A Brezis-Browder principle on partially ordered spaces and related ordering theorems", J. Math. Anal. Appl., 375 (2011), 245-260. (with César Gutiérrez and Vicente Novo).

    38. "Non-negativity of information value in games, symmetry and invariance" in Operations Research Proceedings, Selected papers of the Annual International Conference of the German Operations Research Society (GOR), Bo hu, Karl Morasch, Stefan Picki and Markus Siegle (Eds.), Springer-Verlag, Berlin, Heidelberg (2011), 59-64 (with Sigifredo Laengle)

    39. "A unified vector optimization problem: complete scalarizations and applications", Optimization 60 No 12 (2011), 1399-1419. (with Elvira Hernández).

    40. "Gordan-type alternative theorems and vector optimization" in Recent Developments in Vector Optimization, Q. H Ansari and J.-C. Yao (Editors) , Springer-Verlag, Berlin, 2012, Vol. 1, 29-59. (with Fernando Flores-Bazán and Cristián Vera).

    41. "A complete characterization of strong duality in nonconvex optimization with a single constraint", J. of Global Optimization No 2 (2012), 185-201 (with Fernando Flores-Bazán and Cristián Vera).

    42. "Inner and Outer estimates for the solution sets and their asymptotic cones in vector optmization", Optimization Letters. 6 No 7 (2012), 1233-1249 (with Felipe Lara)

    43. "Maximal elements under reference-dependent preferences with applications to behavioral traps and games ", J. of Optimization Theory and Applications. 155 No3 (2012), 883-901 (with Dinh The Luc and Antoine Soubeyran).

    44. "Strong duality in cone constrained nonconvex optimization", SIAM, J. Optimization 23 No 1 (2013), 153-159 (with Giandomenico Mastroeni)

    45. "Characterizing the efficient points without convexity and free-disposability", Central European Journal of Operations Research. 21 No2 (2013), 401-410. (with Sigifredo Laengle and Gino Loyola).

    46. "Optimality conditions for a unified vector optimization problems with non-preordering relations", J. of Global Optimization. 56 No2 (2013), 299-315. (with Elvira Hernández).

    47. "A geometric characterization of strong duality in nonconvex quadratic programming with linear and noncovex quadratic contraints", Math. Program., Ser. A 145 No 1-2 (2014), 263-290. (with Gabriel Cárcamo).

    48. "Fritz John necessary optimality condition of the Alternative-type", J. Optimization Theory and Applications, 161 No 3 (2014), 807-818.

    49. "On the convexity of the value function for a class of nonconvex variational problems: existence and optimality conditions". SIAM Journal on Control and Optimization, 56 No 2 (2014) 3673-3693. (with Abderrahim Jourani and Giandomenico Mastroeni).

    50. "Characterizing efficiency on infinite-dimensional commodity spaces with ordering cones having possibly empty interior". J. Optimization Theory and Applications , 164 No 2 (2015), 455-478. (with Fernando Flores-Bazán and Sigifredo Laengle).

    51. "Characterizing FJ and KKT conditions in nonconvex mathematical programming with applications". SIAM Journal on Optimization. 25 No 1 (2015), 647 - 676. (with Giandomenico Mastroeni).

    52. "Maximizing and minimizing quasiconvex functions: related properties, existence and optimality conditions via radial epiderivatives", J. ofi Global Optimization, 63 No 1 (2015), 99 - 123. (with Fernando Flores-Bazan and Cristian Vera).

    53. "Second order asymptotic analysis: basic theory", J. of Convex Analysis, 22 No4 (2015), 1173-1196. (with N. Hadjisavvas and Felipe Lara).

    54. "First and second order asymptotic analysis with applications in quasiconvex optimization", J. Optimization Theory and Applications, 170 No 2 (2016), 372–393. (with N. Hadjisavvas, F. Lara and I. Montenegro).

    55. "Characterizing the convexity of joint-range for a pair of inhomogeneous quadratic functions and strong duality", Minimax Theory and its Applications, 1 No 2 (2016), 257 - 290. (with Felipe Opazo).

    56. "Computing the value of information in quadratic decision problems and its non-negative conditions", Optimization 66, No 8 (2017) 1337 - 1358. (with Sigifredo Laengle).

    57."Primal or dual strong-duality in nonconvex optimization and a class of quasiconvex problems having zero duality gap", J. Global Optimization, 69 No 4 (2017) 823–845. (with W. Echegaray, Fernando Flores-Bazán, E. Ocaña).

    58. "Strong duality and KKT conditions in nonconvex optimization with a single equality and geometric constraint", {Math. Program., Ser. B}. 168 No 1-2 (2018), 369 - 400 (with Gabriel Cárcamo).

    59. "Proper or weak efficiency via saddle point conditions in cone-constrained nonconvex vector optimization", J. Optimization Theory and Applications, 181, No 3 (2019), 787 - 816. (with G. Mastroeni)

    60. "Zero-scale asymptotic functions and quasiconvex optimization", J. of Convex Analysis, 26 (2019), to appear. (with N. Hadjisavvas)

    61. "The standard quadratic optimization problem and its extensions: strong duality, optimality, hidden convexity and S-lemma" (with G. Cárcamo and S. Caro). Applied Mathematics and Optimization. DOI 10.1007/s00245-018-9502-0 Published online: 23 May 2018